Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have scabies, applied Permethrin. Developed rashes behind ear and chest, itching and burning sensation. Solution?

I was recently treated for scabies that somehow was passed on to me, I work in a nursing home so I m assuming the scabies came from there? Anyhow ...I ve applied permethrin twice however this morning when I got up I noticed a rash behind my ears and on my chest my right ear has lil bumps like blisters , I m wondering if this means the medicine difnt work for me? Or could it something else ? Lots of itching and burning sensation
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Alicia,
This is Dr. Rahul Nagar, Consultant Dermatologist in New Delhi, India.
From the history provided it seems you have developed contact dermatitis, possibly allergic to the cream applied. You should meet a dermatologist and follow his advise.
You should take antihistamine tablet to control itch and irritatio.
Apply an antibiotic ointment on raw areas if any. Apply calamine lotion for soothing effect.
Keep parts clean. Wash with a mild cleanser like cetaphil.
You may need a short course of oral steroids.
Consult your dermatologist.

Take care and get well soon.
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor